Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Hernández Corbato, Luis and Le Calvez , Patrice and Romero Ruiz del Portal, Francisco (2013) About the homological discrete Conley index of isolated invariant acyclic continua. Geometry & topology, 17 (5). pp. 2977-3026. ISSN 1465-3060

Hernández Corbato, Luis and Ortega, Rafael and Romero Ruiz del Portal, Francisco (2012) Attractors with irrational rotation number. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (1). pp. 59-77. ISSN 0305-0041

Hernández Corbato, Luis and Romero Ruiz del Portal, Francisco (2015) Fixed point indices of planar continuous maps. Discrete and Continuous Dynamical Systems. Series A., 35 (7). pp. 2979-2995. ISSN 1078-0947

Hernández Corbato, Luis (2013) On the dynamics of homeomorphisms around fixed points in low dimension. [Thesis]

Blanco Gómez, Eduardo and Hernández Corbato, Luis and Romero Ruiz del Portal, Francisco (2016) Uniqueness of dynamical zeta functions and symmetric products. Journal of Fixed Point Theory and Applications, 18 (4). pp. 689-719. ISSN 16617738

This list was generated on Thu Nov 14 06:14:22 2019 CET.